MAUDE Adverse Event Report: ALPHATEC SPINE, INC. CALIBRATE PSX INTERBODY SYSTEM, CALIBRATE NANOTEC PSX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. CALIBRATE PSX INTERBODY SYSTEM, CALIBRATE NANOTEC PSX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 420-PRO-08102500-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
At the 6-month postoperative visit, it was observed that the expandable interbody spacer had collapsed.The patient is asymptomatic.There are no plans for revision surgery.
 
Additional Manufacturer Narrative
The implant has not returned for evaluation as it remains in situ.Radiograph images were not provided; therefore, the complaint cannot be confirmed.A review of the device history records could not be performed as the identifying part and lot number were not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.

Brand Name
CALIBRATE PSX INTERBODY SYSTEM, CALIBRATE NANOTEC PSX INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283669
MDR Report Key21531707
Report Number2027467-2025-00022
Device Sequence Number8377880
Product Code MAX
UDI-Device Identifier00190376529813
UDI-Public(01)00190376529813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231438
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420-PRO-08102500-S
Device Catalogue Number420-PRO-08102500-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown